# SDR HNAA2015052900174

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 49,374 hours, 59,057 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pseu
- Part number: 858601
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION LANDING GEAR SELECTOR PANEL SHOWED NO INDICATION OF GEAR MOVEMENT OR GEAR DOWN.  NOSE HAS NO NOSE WHEEL STEERING DURING TAXI.  INSPECTED AND FOUND PSEU INOPERATIVE.  R & R PSEU IAW MM 32-61-50.  OPS CHECKED GOOD.  NO STEERING OPS CHECKED GOOD.
